# SDR SWAA2022020839564

- Difficulty date: January 26, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 56,400 hours, 32,815 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TE SEAL RETAINER ANGLE CRACKED JUST ABOVE # 1 PYLON TIP / REMOVED AND REPLACED L/H WING T/E SEAL RETAINER ANGLE JUST ABOVE #1 PYLON AFT TIP IAW SRM 51-40-02-0G-0 PARA 4 AND 9.
